# SDR CA071026005

- Difficulty date: October 16, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Israel 1124
- Aircraft time: 10,345 hours
- Engine: Garrtt TFE73131G
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 793500501
- Part serial: A3273M
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AN A-CHECK, THE RUDDER TRIM ACTUATOR (PN: 793500-501) FAILED THE FREE PLAY CHECK IAW MM 5-20-06 PARA: 1.F.(4) AND MM 27-20-00 PAGE 503 PARA: 4.A. A NEW RUDDER TRIM LOWER ACTUATOR (PN: 793500-501) (ALTERNATE PN:1092AS100-3) WAS ORDERED. WHEN RECEIVED, THE NEW ACTUATOR 8130-3 RELEASE FORM STATED THAT THE UNIT WAS OVERHAULED. THE PART HAD 3 DISCREPANCIES, BOTH ROD ENDS WERE WORN, CORRODED, SCORED, ALSO THE ELECTRICAL LEAD, CONNECTOR PLUG WAS CORRODED. THE UNIT WAS RETURNED TO VENDOR. (TC NR 20071026005)
